# SDR AALA202207088943

- Difficulty date: May 13, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Component: Flap, Airbus
- Component part number: D57571008001000007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING AFT TRAILING EDGE OUTBOARD FLAP LOWER SURFACE EXTERNAL DOUBLER AT FLAP TRACK 4 BETWEEN RIB 14A AND RIB 15, BETWEEN S1R AND S6R. REPLACED DOUBLER PER SRM 57-53-21-300-003
